Caristi Type Selections of Multivalued Mappings

Risultato della ricerca: Article

5 Citazioni (Scopus)

Abstract

Multivalued mappings and related selection theorems are fundamental tools in many branches of mathematics and applied sciences. In this paper we continue this theory and prove the existence of Caristi type selections for generalized multivalued contractions on complete metric spaces, by using some classes of functions. Also we prove fixed point and quasi-fixed point theorems.
Lingua originaleEnglish
pagine (da-a)1-6
Numero di pagine6
RivistaJournal of Function Spaces and Applications
Volume2015
Stato di pubblicazionePublished - 2015

Fingerprint

Multivalued Mapping
Complete Metric Space
Multivalued
Fixed point theorem
Contraction
Branch
Continue
Fixed point
Theorem
Class

Cita questo

@article{74f4a6b7b29a412fb9897ed4874e9af5,
title = "Caristi Type Selections of Multivalued Mappings",
abstract = "Multivalued mappings and related selection theorems are fundamental tools in many branches of mathematics and applied sciences. In this paper we continue this theory and prove the existence of Caristi type selections for generalized multivalued contractions on complete metric spaces, by using some classes of functions. Also we prove fixed point and quasi-fixed point theorems.",
author = "Calogero Vetro and Francesca Vetro",
year = "2015",
language = "English",
volume = "2015",
pages = "1--6",
journal = "Journal of Function Spaces",
issn = "2314-8896",
publisher = "Hindawi Publishing Corporation",

}

TY - JOUR

T1 - Caristi Type Selections of Multivalued Mappings

AU - Vetro, Calogero

AU - Vetro, Francesca

PY - 2015

Y1 - 2015

N2 - Multivalued mappings and related selection theorems are fundamental tools in many branches of mathematics and applied sciences. In this paper we continue this theory and prove the existence of Caristi type selections for generalized multivalued contractions on complete metric spaces, by using some classes of functions. Also we prove fixed point and quasi-fixed point theorems.

AB - Multivalued mappings and related selection theorems are fundamental tools in many branches of mathematics and applied sciences. In this paper we continue this theory and prove the existence of Caristi type selections for generalized multivalued contractions on complete metric spaces, by using some classes of functions. Also we prove fixed point and quasi-fixed point theorems.

UR - http://hdl.handle.net/10447/145439

UR - http://dx.doi.org/10.1155/2015/941856

M3 - Article

VL - 2015

SP - 1

EP - 6

JO - Journal of Function Spaces

JF - Journal of Function Spaces

SN - 2314-8896

ER -